# SDR CALA2023092202848

- Difficulty date: September 20, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 75,959 hours, 32,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5348012620600
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DRAIN MAST EXHAUST VENT INNER RETAINING PLATE HAS CORROSION BETWEEN RH STRG 38 AND 35 BETWEEN FRM 68 AND 69. RMV AND RPL AFT CARGO DRAIN MAST EXHAUST VEN INNER RETAINING PLATE REINFORCEMENT BETWEEN STRG 38R-STGR 35R AND BETWEEN FR68 AND FR69 IAW A319 SRM 51-72-11-911-001 AND SRM 51-72-11-911-002.
